#02205 – 60 caps
The common cold strikes 9 of 10 Americans each year, and 75% will rely upon OTC products to manage the symptoms. Arizona Natural Cold and Flu Formula combines 13 powerful botanicals and nutrients including Traditional Chinese Medicines (TCM), zinc, and Vitamin C. Unlike other products, Arizona Natural Cold & Flu Formula does not contain aspirin, acetaminophen, antihistamines, PPA, or pseudo-ephedrine. Arizona Natural has selected the most proven and effective of these botanical dynamos and fortified them with Vitamin C and zinc gluconate.
Ingredients: Angelica dahurica (Bai Zhi), Forsythia (Lian Qiao), Ilex asprella (Gang Mei Geng), Isatis tinctoria (Ban Lan Gen), Echinacea purpurea (Zi Zhiu Ju), Magnolia officinalis (Hou Pu), Honeysuckle flower (Jin Yin Hua), Notopterygii (Qiang Huo), Pueraria lobata [Kudzu] (Ge Gen), Xanthium sibiricum (Cang Er Zi), Verbena officinalis (Ma Bian Cao), Vitamin C (Ascorbic acid), and Zinc oxide.
Find a Retailer
Please call (800) 255-2823 or contact us if you are store owner and would like to be listed here or carry our products, our full line is available through the following distributors, or direct from Arizona Natural.